# SDR 96ZZZX3440

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fargo Jet Center LLC, repair station CTUR016D
- Aircraft: N123KK
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400251
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bulkhead
- Part number: 0823400109
- Condition: Cracked
- Location: Tip Tank Aft Mt
- Part time: 5,497 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TIP TANK MOUNTING BULKHEAD CRACKED.  REPLACED BULKHEAD.  SUBMITTER STATES CRACKING MAY HAVE BEEN CAUSED BY AN UPWARD FORCE APPLIED TO AFT END OF TIP TANK.
